New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password? Need Help?  
Prometrium Cramps??
5 posts on this thread and the last post was on August 10th, 2005 9:50 AM by Missy
Julie - August 8th, 2005 12:55 PM

Anyone else taking prometrium get cramps/diareha?? Uggh. My stomach has been feeling awful for 2 days. I have 6 more pills to take...


kjb - August 8th, 2005 11:51 PM

Julie,
Yes, I have had cramps taking prometrium. This is only my 3rd day but my stomach does hurt. It makes me worry if I could be miscarring. How long have you been on prometrium?


KellyN - August 9th, 2005 7:46 AM

Hi! My dr. put me on prometrium after ovulation to build up my uterus lining for possible implantation. That was about 10 days ago.Since then I've felt kind of crampy. The worst part for me was the first week or so I felt very bloated, and had bad constipation (sorry if tmi). Now (12 dpo), I just feel like af is about to start at any moment. Is this normal?? Are these symptoms from prometrium or could they be from pg?? -kelly


kjb - August 9th, 2005 10:11 PM

Kelly, I have been wondering myself if I am having pregnancy symptoms or just side effects from prometrium. I have been having cramps for the last couple of days. I found out I was pregnant last Friday and my doctor put me on 400 mg of prometruim on Saturday. Have you taken a pregnancy test? Good luck!


KellyN - August 10th, 2005 7:20 AM

Yes, I've taken a hpt, but it was only positive because of the hcg injection they gave me to make me ovulate. It has now been 14 days since the injection, so I should be able to test today without getting a false positive. BTW, yesterday was my first day with diareah (yuck!), so that is a new symptom. I googled "prometrium side effects" and found out that all of these 'could' be side effects, so now I'm even more confused. Hoping for a baby!!! -kelly


Missy - August 10th, 2005 9:50 AM

I'm glad I came across your postings! Kelly- I also had the hcg injection (novarel). I had that last Tuesday and they did blood tests on Sunday and found that my progesterone levels were low. I started taking the prometrium on Monday and have been feeling the same discomfort that you're both having. I was actually gasy a couple of days after the injection. I asked my doctor about these symptoms and even questioned if it were possible that it could be symptoms of pregnancy and she had said that the injection could make you feel bloated/gasy and that at this point (6 days after injection) it would be too soon to have pregnancy symptoms. I'm scheduled to go on the 18th for a pregnancy test. Very anxious about that because my other question was, if the injection didn't work could I get a period prior to the 18th... guess I have to be patient


Message:


Please login or register to post on this thread.
Ask a Question